# SDR SIMA20240905008

- Difficulty date: September 5, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N321JS
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000444
- Aircraft time: 23,812 hours, 16,351 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005663005
- Condition: Corroded
- Location: Fr 14
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRTC#E054348- SSI 53-10-027 RH FLOOR SILL IN FWD GALLEY IS CORRODED AT FR 14. (LEVEL 2 CORROSION). .RAR RH FLOOR SILL IN FWD GALLEY AT FR14 IAW ERJ 175 SRM 51-40-08.
